New York, NY
A 38-year-old female asked:
I stopped my bc on sunday. i had intercourse on monday which was the same day i ovulated. it's thursday and i'm spotting what could this mean?
1 doctor answer • 2 doctors weighed in
Internal Medicine 18 years experience
Contraception ?s: If you were on birth control, then you didn't ovulate one day after stopping it. It takes the ovaries a while to "wake back up again" after being suppressed by the hormones in birth control pills/injection/IUD/implant. You are spotting because that is what happens when you stop the hormones. It can take a few cycles for your periods to become regular again.
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsReviewed >2 years ago
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.